# SDR FDEA201101180275

- Difficulty date: January 18, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651766437
- Condition: Corroded
- Location: Bs 720c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT SIDE BS 720C FRAME HAS AREA OF CORROSION JUST BELOW STR 24L.  CUT OUT DAMAGED FRAME IAW SRM 51-40-4 FIG 2  LOCATED AND DRILLED REPAIR FRAME SECTION,   FABRICATED REPAIR ANGLE 1 AND 2 AND REPAIR ANGLE 3.   FABRICATED  REPAIR RADIUS FILLER  IAW SRM 51-40-4 FIG 2  INSTALLED FRAME REPAIR ANGLES AND RADIUS FILLER  IAW SRM 51-30-2 AND 51-40-4 FIG 2 REV 103.
